# SDR SWAA2021080488341

- Difficulty date: June 25, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK CROWN IN WELL STA 465; LBL 45; WL 208 ; / [01] REMOVED CORROSION ON SEAT TRACK CROWN IN WELL STA 465; LBL 45; WL 208. MAX MATERIAL REMOVED IN WELL WAS; .006' 1' BY 1'. IN LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS400; S/N UNKNOWN; EXPIRES 04/2022; [02] VERIFIED DAMAGE REMOVAL IN LIMITS PER SRM 53-00-52-1A-1; [03] TREATED AND PRIMED ON SEAT TRACK ON TOP AND WELL BS 465 LBL 45;WL 208 PER SRM 53-00-52-1A-1 STEP 2.B; [04] TREATED AND PRIMED ON SEAT TRACK ON TOP AND WELL BS 465 LBL 45;WL 208 PER SRM 53-00-52-1A-1 STEP 2.B; SRM 51-20-01-0G-0; SOPM 20-43-03; SOPM 20-41-04.; [05] VERIFIED TREATED AND PRIMED SEAT TRACK ON TOP AND WELL BS 465 LBL 45;WL 208 PER SRM 53-00-52-1A-1 STEP 2.B; SRM 51-20-01-0G-0; SOPM 20-43-03; SOPM 20-41-04.; [06] VERIFIED TREATED AND PRIMED SEAT TRACK ON TOP AND WELL BS 465 LBL 45;WL 208 PER SRM 53-00-52-1A-1 STEP 2.B; SRM 51-20-01-0G-0; SOPM 20-43-03; SOPM 20-41-04
